Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting Pristiq today amdew717

Posted by bissie66 on July 2, 2008, at 13:39:19

In reply to Re: Starting Pristiq today, posted by amdew717 on July 1, 2008, at 9:45:15

Sorry it didn't go better. I too am switching from Pristiq to Cymbalta due to side effects. Besides, my insurance charges charges me twice as much for Pristiq. My side effects were different - extreme constipation. Also the tiredness though. That's impossible to live with. Thanks for sharing your experience though. I hope Cymbalta is better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bissie66 thread:831370
URL: http://www.dr-bob.org/babble/20080626/msgs/837666.html